# SDR CA140728022

- Difficulty date: July 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 28,924 hours
- Engine: Pwa PT6A67D
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Shaft
- Part number: 1013800001
- Condition: Cracked
- Location: Flap Gearbox
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING AN A, B, C STRUCTURAL INSPECTION CHECK MAINTENANCE NOTICED THAT THE LT INBD FLAP ACTUATOR SHAFT ASSY PN 101-380000-1 WAS PULLED AWAY FROM THE "B" NUT SECURING IT TO THE FLAP GEARBOX.  THE SHAFT ASSLY WAS R & R WITH A NEW UNIT.  THE SYS WAS FUNCTION CHECKED SERVICEABLE WITH NO OTHER FAULTS NOTICED.
